Pacific Journal of Mathematics

Minimal injective cogenerators for the class of modules of zero singular submodule.

Vasily C. Cateforis

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 527-539.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968552

Mathematical Reviews number (MathSciNet)
MR0306261

Zentralblatt MATH identifier
0231.16013

Subjects
Primary: 16A52

Citation

Cateforis, Vasily C. Minimal injective cogenerators for the class of modules of zero singular submodule. Pacific J. Math. 40 (1972), no. 3, 527--539. https://projecteuclid.org/euclid.pjm/1102968552


Export citation

References

  • [1] E. P. Armendariz, On finite-dimensional torsion-free modules and rings, Proc. Amer. Math. Soc, 24 (1970), 566-571.
  • [2] C. Faith, Lectures on injective modules and quotient rings, Springer-Verlag, New York; 1967.
  • [3] E. Gentile, Singular submodule and injective hull, Indag. Math., 24 (1962), 426-433.
  • [4] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc, 10 (1960), 201-220.
  • [5] A. W. Goldie, Torsion-free modules and rings, J. of Algebra, 1 (1964), 268-287.
  • [6] F. L. Sandomierski, Semi-simple maximal quotient rings, Trans. Amer. Math. Soc, 128 (1967), 112-120.
  • [7] F. L. Sandomierski, Nonsingularrings, Proc. Amer. Math. Soc, 19 (1968), 225-230.
  • [8] J. Zelmanowitz, Injectivehulls of torsion free modules, Canad. J. of Math., Vol. XXII, No. 6 (1971), 1094-1101.